# SDR HEEA0012769

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- Engine: Lyc LTS101750B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Nozzle
- Part number: 430137601
- Condition: Leak
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LEAK FROM TUBE BETWEEN TWO NOZZLES.  FUEL LEAKS OUT ALONG BRAZE AT NOZZLE.
